Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Why does my son suffers from diarrhea and nausea after taking augmentin. He was recently given it for 7 days and on 9th day he started vomit and then complained of stomach pain and is still suffer from it. Last time when he took the same medicine he did suffer from loose motions and doctor advised enterogermina. So this time also I am giving enterogermina. Is it right.

3 Doctors Answered
Why does my son suffers from diarrhea and nausea after ta...
Diarrhea is a common side effect of antibiotics and probiotic powders are useful. Enterogermina can be given.
1 person found this helpful
Why does my son suffers from diarrhea and nausea after ta...
Yes. Augmentin has side effect of increased frequency of stool. It's very common. You can give enterogermina. But if there is vomiting also. Please consult pediatrician as he might be suffering from gastroenterities.
1 person found this helpful
Why does my son suffers from diarrhea and nausea after ta...
You should tell your doctor about this medicine to your doctor so that he does not prescribe it again, because he will have loose motions with this medicine every time throughout his life
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.